Title: The characteristic classes of Morita equivalent star products on symplectic manifolds
Authors: Bursztyn, H ×
Waldmann, Stefan #
Issue Date: Jun-2002
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in Mathematical Physics vol:228 issue:1 pages:103-121
Abstract: In this paper we give a complete characterization of Morita equivalent star products on symplectic manifolds in terms of their characteristic classes: two star products star and star' on (M,omega) are Morita equivalent if and only if there exists a symplectomorphism psi : M --> M such that the relative class t(star, psi*(star')) is 2pi i-integral. For star products on cotangent bundles, we show that this integrality condition is related to Dirac's quantization condition for magnetic charges.
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science